# SDR 39LA2013112725

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,597 hours, 18,906 cycles
- Engine: Garrtt TPE33110
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WITH ENG BLEED AIR ON, OIL SMELL IN CABIN WITH SMOKE DETECTORS BEING SET OFF.  ENG BLEED AIR TURNED OFF, SMOKE SMELL DISSIPATED & SMOKE DETECTORS SILENCED.
